# SDR C2XA08TY050

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 21,418 hours, 16,086 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409SD
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT C-CHECK INSPECTION THE LT AILERON I/B PCA ACTUATOR ROD ATTACHMENT FITTING WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE PCA BRACKET IAW EC 5750-01177.  A/C WILL BE RELEASED UPON COMPLETION OF THE C-CHECK INSPECTION.
